# SDR COMA0460097

- Difficulty date: January 29, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 18,482 hours, 16,649 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Pinched
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5167 CABIN WOULD NOT PRESSURIZE AFTER T/O.  CARGO HARNESS WAS PINCHED BETWEEN DOOR SEAL AND FUSELAGE.  REPOSITIONED HARNESS.
